# SDR DALA2025020500898

- Difficulty date: February 3, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N857DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31968
- Aircraft time: 28,839 hours, 10,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0794184) CORROSION ON FLOOR TO SIDEWALL SUPPORT AT BS 500A-500L, RBL 24, WL 156. REMOVED, FABRICATED, AND INSTALLED, FLOOR TO SIDE WALL SUPPORT FROM BS500A TO 500L RBL 24, WL 156, FABRICATED FLOOR TO SIDEWALL SUPPOR OUT OF BAC1496-444 LOT# 1555310-1 PER B-737-900 SRM 53-30-53-01 PROCEDURE 2.
